# SDR AALA201905049011

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 59,257 hours, 29,864 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Damaged
- Location: Entry Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FORWARD ENTRY DOOR GUST LOCK HOOK IS BENT DOWNWARD AND HITS SIDE OF FUSELAGE INSTEAD OF ENGAGING THE GUST LOCK BRACKET ON THE SIDE OF THE FUSELAGE. MAINTENANCE REPAIRED GUST LOCK IAW AMM 52-11-00. OPS CHECK GOOD.
